# SDR CA150727023

- Difficulty date: July 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,454 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271A
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LAST FLIGHT OF THE DAY INSPECTION FOUND HYDRAULIC FLUID ON TRANSMISSION DECK.  FAULT HOSE FOUND TO BE CAUSE, REPLACED HOSE WITH SERVICEABLE LINE.
